# SDR QXEA2024053100147

- Difficulty date: May 30, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000652
- Aircraft time: 18,630 hours, 12,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: QXD34002210
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR LOWER AFT EMERGENCY LIGHT LIGHT INOP. REPLACED  AFT PASSENGER DOOR EXIT INDETIFIER SIGN IAW E175 AMM 33-50-15-000/400-801-A. NO HELP. REPLACED ELPU 3 IAW E175 AMM 33-50-01-000/400-801-A. MOVED BATTERY FROM REMOVED ELPU TO NEW ELPU REF E175 CMM 33-50-01. OPS CHECK GOOD. AFT PAX DOOR EXIT IDENTIFIER SIGN OPERATES AS EXPECTED.
